arrow
Volume 33, Number 2
Previous Issue Next Issue

Hongfei Fu & Hongxing Rui

10.4208/jcm.1406-m4396

J. Comp. Math., 33 (2015), pp. 113-127.

Preview Purchase PDF 1100 22006 Abstract

Yan Liu, Baolin Tian, Weidong Shen, Shuanghu Wang, Song Jiang & Dekang Mao

10.4208/jcm.1408-m4411

J. Comp. Math., 33 (2015), pp. 128-145.

Preview Purchase PDF 1091 21914 Abstract

Jicheng Jin, Ning Wei & Hongmei Zhang

10.4208/jcm.1409-m4323

J. Comp. Math., 33 (2015), pp. 146-157.

Preview Purchase PDF 1114 22571 Abstract

Tianliang Hou & Yanping Chen

10.4208/jcm.1211-m4267

J. Comp. Math., 33 (2015), pp. 158-178.

Preview Purchase PDF 1142 22167 Abstract

Xiaowei Fang & Qin Ni

10.4208/jcm.1411-m4519

J. Comp. Math., 33 (2015), pp. 179-190.

Preview Purchase PDF 1041 22637 Abstract

C. Brennecke, A. Linke, C. Merdon & J. Schöberl

10.4208/jcm.1411-m4499

J. Comp. Math., 33 (2015), pp. 191-208.

Preview Purchase PDF 1161 24969 Abstract

John C. Urschel, Jinchao Xu, Xiaozhe Hu & Ludmil T. Zikatanov

10.4208/jcm.1412-m2014-0041

J. Comp. Math., 33 (2015), pp. 209-226.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2565 25341 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard